# SDR ASAA2023102945923

- Difficulty date: October 29, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 56,865 hours, 16,949 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING FIRST APU CSS. APU AUTO SHUTDOWN. FAULT LT ILLUMINATED. SECOND START ATTEMPT SUCCESSFUL. GROUNDED - YES. PERFORMED APU BITE FOUND MX MSG 49-41010. PERFORMED APU OPS TEST REF AMM 49-11-00. OPS CHK GOOD. REF L/P 60640599 FOR MEL 49-99A. SEAMC CARLS NOTIFIED.
